Please use this identifier to cite or link to this item:
Title: Optimal locally repairable codes via elliptic curves
Authors: Li, Xudong
Ma, Liming
Xing, Chaoping
Keywords: Science::Mathematics
Issue Date: 2018
Source: Li, X., Ma, L., & Xing, C. (2019). Optimal locally repairable codes via elliptic curves. IEEE Transactions on Information Theory, 65(1), 108-117. doi:10.1109/TIT.2018.2844216
Journal: IEEE Transactions on Information Theory
Abstract: Constructing locally repairable codes achieving Singleton-type bound (we call them optimal codes in this paper) is a challenging task and has attracted great attention in the last few years. Tamo and Barg first gave a breakthrough result in this topic by cleverly considering subcodes of Reed-Solomon codes. Thus, q-ary optimal locally repairable codes from subcodes of Reed-Solomon codes given by Tamo and Barg have length upper bounded by q. Recently, it was shown through extension of construction by Tamo and Barg that length of q-ary optimal locally repairable codes can be q+1 by Jin et al.. Surprisingly it was shown by Barg et al. that, unlike classical MDS codes, q-ary optimal locally repairable codes could have length bigger than q+1. Thus, it becomes an interesting and challenging problem to construct q-ary optimal locally repairable codes of length bigger than q+1. In this paper, we make use of rich algebraic structures of elliptic curves to construct a family of q-ary optimal locally repairable codes of length up to q+2√(q). It turns out that locality of our codes can be as big as 23 and distance can be linear in length.
ISSN: 0018-9448
DOI: 10.1109/TIT.2018.2844216
Rights: © 2018 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at:
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Optimal Locally Repairable Codes Via Elliptic Curves.pdf264.16 kBAdobe PDFView/Open

Citations 10

Updated on Mar 10, 2021

Citations 10

Updated on Mar 4, 2021

Page view(s)

Updated on May 18, 2022

Download(s) 50

Updated on May 18, 2022

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.